# SDR SRAA960706

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 2424 · AC Regulator
- Part: Gen Ctl Pnl
- Part number: 3S2060DC102D1
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING FLIGHT, AFTER 3.8 HOURS INTO FLIGHT, NR 1 GENERATOR CONTROL PANEL EMITS SMOKE.  TURNED OFF NR 1 GENERATOR CONTROL PANEL AND REMOVED FROM RACK, RESUMED NORMAL OPERATION AFTER TWO MINUTES WITH OXYGEN MASK.  AIRCRAFT LANDED WITHOUT INCIDENT, NR 1 GENERATOR CONRTOL PANEL TRANSFERRED TO DMI 01469 PER MEL 24-5.
